Page 1 of 2 12 LastLast
Results 1 to 10 of 17

Thread: New person

  1. #1

    New person

    Hi all first let me wish you all the strength and support I can give you
    This will be my 3rd round of this nightmare trip new tablets to take this time tried herbal type methods but didnít cut it so back down this path only been taking them for 5 days now feeling pretty crap
    Has anyone found a solution to feeling sick 🤢 all the time

  2. #2
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    105,112
    Hi there and welcome to DWD.

    Which medication are you on? Are you eating, drinking and getting some exercise? Do you have a good support network?

    Have you tried eating before you take them?
    Do a little of something that makes you happy every day!


  3. #3
    I’m on venlafaxine just starting to try and get some emotional help etc meds I take at night after meal which is pretty much the only time the sickness has gone I’ve tried peppermint mint tea peppermint sweets just to try getting this Nassia to go away then I can concentrate on my head ��

  4. #4
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    56,765
    Iíve always found bread helps - but that just might be meÖ.

    Welcome, lovely, I look forward to getting to know you
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  5. #5
    It’s worth a try I wake up at midnight feeling ok then morning arrives 4.00am it’s like Groundhog Day repeats again

  6. #6
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    105,112
    My husband is on Venlafaxine too. He takes it in the morning and evening. It helps him if he takes it with lemonade.....
    Do a little of something that makes you happy every day!


  7. #7
    I’ll try that maybe with slightly flat lemonade

  8. #8
    Sports Reporter + Resident DJ
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    7,658
    If it is a side effect of the medication it should die down after a fortnight but it’s always a good idea to take them with plenty of water.
    Sometimes I prefer dogs to people. Actually, thatís a lie. I will always prefer dogs to people.

  9. #9
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    105,112
    Do you have a good support network around you?
    Do a little of something that makes you happy every day!


  10. #10
    Awake at 4 the sickness is back hi anxiety levels tearfull everything is making me jump feeling scared
    Going to try playing some pop casts for breathing

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •